On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients

Hongjie Dong N Krylov

Numerical Analysis and Scientific Computing mathscidoc:1912.431028

St. Petersburg Mathematical Journal, 17, (2), 295-313, 2006
Elliptic Bellman equations with coefficients independent of the variable x are considered. Error bounds for certain types of finite-difference schemes are obtained. These estimates are sharper than the earlier results in Krylov's article of 1997.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:26 uploaded by Hongjie_Dong ] [ 336 downloads ] [ 0 comments ]
@inproceedings{hongjie2006on,
  title={On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients},
  author={Hongjie Dong, and N Krylov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211326861608592},
  booktitle={St. Petersburg Mathematical Journal},
  volume={17},
  number={2},
  pages={295-313},
  year={2006},
}
Hongjie Dong, and N Krylov. On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients. 2006. Vol. 17. In St. Petersburg Mathematical Journal. pp.295-313. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211326861608592.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved